Hail, Bay
- When
- June 25, 3:27 PM EST
- Where
- Bay County, Bayou George
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 30.267, -85.533
Penny size hail reported along U.S. Highway 231 by the public.
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Jun 25, 1:30 PM EST, 1 hour 57 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 230 PM EDT SUN JUN 25 2006 .SYNOPSIS...THE SURFACE LOW & INVERTED TROUGH CONTINUE TO AFFECT THE EAST COAST OF FL...WITH A GENERAL MOVEMENT N-NW. THE KJAX 88D RADAR CONTINUES TO SHOW GOOD COVERAGE OF SHOWERS & ISOLATED THUNDERSTORMS. THE BEST SURGE WENT INTO SE GA...WHILE ANOTHER AREA IS ROTATING FROM NE TO SW OVER NC FL. THIS BAND HAS MADE SOME PROGRESS WEST...& NOW SOME ARE REACHING PARTS OF THE FAR SE BIG BEND. CURRENT FORECAST HAS A GRADUATED POP FORECAST FROM EAST TO WEST. AS THE AFTERNOON CONTINUES...WITH THE HEATING...IN PLACE MOISTURE...& SOME LIFT... SHOULD SEE MORE COVERAGE OVER THE CWA. AN ISOLATED STRONG TO NEAR SEVERE PULSE STORM WILL BE POSSIBLE. SEA BREEZE FORMATION IS STILL EXPECTED OVER N FL COAST...& WITH ISOLATED CONVECTION. TEMPS WILL REACH LOWER TO MID 90S THIS AFTERNOON. && .SHORT TERM...TONIGHT THROUGH TUESDAY. AN UNSETTLED PATTERN OVER THE NEXT SEVERAL DAYS WILL BRING BETTER CHANCES OF RAIN & LOWER TEMPS. THE MODELS ARE CONSISTENT BRING A LOW LEVEL FEATURE UP THE EAST COAST OF FL..THEN INTO GA & THE CAROLINAS. THE GFS SOLUTION APPEARS TO BE THE BEST SOLUTION. THE CHANCES OF RAIN WILL BE HIGHEST IN THE EASTERN PARTS OF THE CWA...THEN THE LOWEST TO THE WEST. ALSO A WEAK BOUNDARY WILL LIE FROM SOUTHERN AL TO NORTH GA...& ALSO HELP CONVECTION FORMATION. THE MODELS DO PUSH THE LOW MORE INLAND THAN THE CURRENT TRENDS...& THIS COULD INCREASE OUR CHANCES OF RAIN IF IT OCCURS. INTO TUESDAY...THE UPPER TROUGH DEEPENS A BIT MORE TO THE SE U.S. & IS EXPECTED TO TAKE THIS LOW TO THE NE. THE WEAK BOUNDARY IS DRAGGED A BIT MORE SE TO NEAR THE CWA...KEEP POPS UP & TEMPS CLOSER TO CLIMATE. && .LONG TERM...WEDNESDAY THROUGH SATURDAY. ON WEDNESDAY...THE UPPER TROUGH ELONGATES OVER THE EASTERN U.S...& SAGS THE FRONT A BIT EAST...BUT STALLS IT NEAR THE CWA. THIS WILL KEEP SOME UPPER ENERGY MOVING THROUGH THE FLOW...& MAY ENHANCE AT TIMES ANY SEA BREEZE FORMATION & SUBSEQUENT CONVECTION. THE BOUNDARY EVENTUALLY WASHES OUT...WITH THE UPPER TROUGH DEEPENING A BIT TOWARD FRIDAY OVER THE SE U.S. NORMAL POPS OF 30% THIS TIME OF YEAR WILL BE CLOSER TO 40-50% WITH THIS PATTERN. TEMPS SHOULD BE CLOSER TO NORMAL THROUGH THE PERIOD. && .MARINE...WINDS & SEAS WILL REMAIN LIGHT OVER THE MARINE AREA THROUGH MUCH OF THE PERIOD. SOME INCREASE IN THE AFTERNOON SEA BREEZE ZONE. OVERALL CONDITIONS WILL STAY BELOW SCEC. && .AVIATION...TSTMS LIKELY TO AFFECT ALL TERMINALS DURING LATE AFTERNOON AND EVENING. DHN...VLD HAS TSRA IN VCNTY AS OF 18Z. PFN...TLH AND ABY WILL SEE LATER DEVELOPMENT...AFTER 20Z. OVERNIGHT...SOME MVFR VSBY DUE TO SHALLOW FOG. && .FIRE WEATHER...WITH THE ADDED MOISTURE...RH VALUES WILL REMAIN WELL ABOVE CRITICAL VALUES. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 74 90 73 89 / 40 50 30 40 PANAMA CITY 75 89 75 88 / 30 40 30 30 DOTHAN 73 89 73 90 / 40 40 40 40 ALBANY 73 89 73 89 / 50 60 40 50 VALDOSTA 74 90 72 90 / 60 70 50 50 CROSS CITY 73 88 73 89 / 60 60 40 40 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. && AVIATION/FIRE WX...BG PUBLIC/MARINE...MCT
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 511 AM EDT SUN JUN 25 2006 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-261000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 411 AM CDT SUN JUN 25 2006 /511 AM EDT SUN JUN 25 2006/ THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT... A WEAK AREA OF LOW PRESSURE WILL APPROACH THE REGION FROM THE EAST THIS AFTERNOON. THIS LOW PRESSURE AREA WILL COMBINE WITH INCREASING MOISTURE TO CREATE NUMEROUS SHOWERS AND THUNDERSTORMS OVER THE REGION. SOME OF THESE STORMS MAY BECOME STRONG TO SEVERE WITH THE MAIN THREATS BEING GUSTY WINDS AND HAIL. SOME OF THESE STORMS MAY ALSO CONTAIN LOCALLY HEAVY RAINFALL WHICH MAY CAUSE FLOODING OF LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THE AREA OF LOW PRESSURE WILL REMAIN NEAR THE REGION ON MONDAY PROVIDING FOR ANOTHER DAY OF NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE REGION. ONCE AGAIN...SOME STORMS MAY BECOME STRONG TO SEVERE WITH THE MAIN THREATS BEING GUSTY WINDS...HAIL AND LOCALLY HEAVY RAINFALL. BY TUESDAY...THE LOW PRESSURE AREA WILL MOVE NORTHEAST OF THE REGION LEAVING BEHIND ONLY SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS EACH DAY THROUGH THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... WHILE NO WIDESPREAD SEVERE WEATHER IS ANTICIPATED...SPOTTERS AND EMERGENCY MANAGERS SHOULD CONTINUE TO MONITOR THE WEATHER THIS AFTERNOON AS SPOTTER ACTIVATION MAY BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. 38-GODSEY
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 319 PM EDT SUN JUN 25 2006 FLZ010-011-013-252000- CALHOUN-JACKSON-WASHINGTON- 219 PM CDT SUN JUN 25 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR NORTHWEST CALHOUN...SOUTHEAST JACKSON AND EASTERN WASHINGTON COUNTIES IN FLORIDA... * UNTIL 300 PM CDT AT 211 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 17 MILES SOUTHWEST OF MARIANNA...MOVING WEST NORTHWEST AT 15 MPH. SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. 18-WOOL
The Eglin Afb radar (KEVX), 50 km away, was scanning. The volume nearest the first event began at 20:28 UTC.
1 hail. Local standard time, as filed.
Penny size hail reported along U.S. Highway 231 by the public.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2006Every state in 2006This day in weather historyWarnings in Florida, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5514832.